# SDR SIMA20130420007

- Difficulty date: April 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,306 hours, 25,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND GUSSET ON RT BEAM CORRODED AT FRAME 20.   ACFT REMOVED FROM SERVICE.  R & R THE GUSSET IAW SRM 51-40-02, 51-20-03 AND 51-40-06.  ACFT RETURNED TO SERVICE.
